# SDR A6WA2018011545564

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 32,798 hours, 31,518 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Ac Ess
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  RECEIVED A LEFT WINDOW HEAT CAUTION,  COMPLIED WITH QRH. RECEIVED AC ESS CAUTION. NEAR 10,000 FT AC ESS ALTN CAUTION AND AC ESS TRANSFER SWITCH LIGHT ILLUMINATED. FOLLOWED QRH FOR AC ESS BUSS. DIVERTED. LANDED WITHOUT INCIDENT. TROUBLESHOT IAW FIM 24-20-00. REPLACED AC ESS BUSS SENSE RELAY. CHECKED GOOD.
